Alert archive / Texas / Small Craft Advisories in 2015
Small Craft Advisory 9, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Jan 22, 2015, 7:34 AM CST. It took effect at Jan 22, 2015, 3:00 PM CST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2015, 7:34 AM CST (13:34 UTC)
- In effect from
- Jan 22, 2015, 3:00 PM CST
- Expired
- Jan 24, 2015, 3:00 AM CST
- In force
- 36 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
968 WHUS74 KBRO 221334 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 734 AM CST THU JAN 22 2015 ...STRONG WINDS AND HIGH SEAS IN WAKE OF COLD FRONT... .A COLD FRONT WILL ARRIVE ACROSS THE LOWER TEXAS COASTAL WATERS LATE THIS AFTERNOON. THE SURGE OF HIGH PRESSURE WILL RESULT IN A TIGHT PRESSURE GRADIENT AND HIGH WINDS WITH BUILDING SEAS TONIGHT AND FRIDAY. GMZ130-132-135-222130- /O.NEW.KBRO.SI.Y.0004.150123T0000Z-150123T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 734 AM CST THU JAN 22 2015 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY. * WINDS: NORTH NORTHEAST 25 KNOTS GUSTING TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-222130- /O.NEW.KBRO.SC.Y.0009.150123T0000Z-150123T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 734 AM CST THU JAN 22 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY. * WINDS AND WAVES: NORTH NORTHEAST 25 KNOTS GUSTING TO 33 KNOTS. WAVE HEIGHTS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
6 follow-up statements
760 WHUS74 KBRO 221548 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 948 AM CST THU JAN 22 2015 ...STRONG WINDS AND HIGH SEAS IN WAKE OF COLD FRONT... .A COLD FRONT WILL ARRIVE ACROSS THE LOWER TEXAS COASTAL WATERS THIS AFTERNOON. THE SURGE OF HIGH PRESSURE WILL RESULT IN A TIGHT PRESSURE GRADIENT AND HIGH WINDS WITH BUILDING SEAS THROUGH FRIDAY. GMZ130-132-135-230300- /O.EXT.KBRO.SI.Y.0004.150122T2100Z-150123T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 948 AM CST THU JAN 22 2015 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST FRIDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST FRIDAY. * WINDS: NORTH NORTHEAST 25 KNOTS GUSTING TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-230300- /O.EXT.KBRO.SC.Y.0009.150122T2100Z-150123T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 948 AM CST THU JAN 22 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST FRIDAY. * WINDS AND WAVES: WINDS NORTH NORTHEAST 25 KNOTS GUSTING TO 33 KNOTS. WAVE HEIGHTS 4 TO 6 FEET EARLY...BECOMING 8 TO 10 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
532 WHUS74 KBRO 222202 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 402 PM CST THU JAN 22 2015 ...STRONG WINDS AND HIGH SEAS IN WAKE OF COLD FRONT... .A COLD FRONT PUSHING ACROSS THE LOWER TEXAS COASTAL WATERS THIS AFTERNOON. THE SURGE OF HIGH PRESSURE WILL RESULT IN A TIGHT PRESSURE GRADIENT AND HIGH WINDS WITH BUILDING SEAS THROUGH FRIDAY. GMZ130-132-135-230615- /O.CON.KBRO.SI.Y.0004.000000T0000Z-150123T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 402 PM CST THU JAN 22 2015 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. * WINDS: NORTH NORTHEAST 25 KNOTS GUSTING TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-230615- /O.CON.KBRO.SC.Y.0009.000000T0000Z-150123T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 402 PM CST THU JAN 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. * WINDS AND WAVES: WINDS NORTH NORTHEAST 25 KNOTS GUSTING TO 33 KNOTS. WAVE HEIGHTS 4 TO 6 FEET EARLY...BECOMING 8 TO 10 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
330 WHUS74 KBRO 230358 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 958 PM CST THU JAN 22 2015 ...STRONG WINDS AND HIGH SEAS IN WAKE OF COLD FRONT... .HIGH PRESSURE CONTINUES TO SURGE ACROSS THE AREA IN THE WAKE OF A COLD FRONT. THE SURGE OF HIGH PRESSURE WILL RESULT IN A TIGHT PRESSURE GRADIENT AND HIGH WINDS WITH BUILDING SEAS THROUGH FRIDAY. A FURTHER INCREASE IN WINDS IS EXPECTED EARLY FRIDAY MORNING GMZ150-170-231200- /O.UPG.KBRO.SC.Y.0009.000000T0000Z-150123T1200Z/ /O.NEW.KBRO.GL.W.0003.150123T0358Z-150124T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- 958 PM CST THU JAN 22 2015 ...GALE WARNING IN EFFECT UNTIL 6 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST FRIDAY FOR GULF WATERS SOUTH OF PORT MANSFIELD. * WINDS AND WAVES: WINDS NORTH NORTHEAST 25 KNOTS GUSTING TO 36 KNOTS. WAVE HEIGHTS 8 TO 12 FEET. FREQUENT GALE FORCE GUSTS WILL BECOME MORE LIKELY AROUND 9 TO 10 AM FRIDAY AND PERSIST THROUGH MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-231200- /O.EXT.KBRO.SI.Y.0004.000000T0000Z-150124T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 958 PM CST THU JAN 22 2015 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 6 PM CST FRIDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 6 PM CST FRIDAY. * WINDS: NORTH NORTHEAST 25 KNOTS GUSTING TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ155-175-231200- /O.EXT.KBRO.SC.Y.0009.000000T0000Z-150124T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 958 PM CST THU JAN 22 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST FRIDAY. * WINDS AND WAVES: WINDS NORTH NORTHEAST 25 KNOTS GUSTING TO 33 KNOTS. WAVE HEIGHTS 8 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JGG HTTP://WWW.WEATHER.GOV/RGV
495 WHUS74 KBRO 231224 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 624 AM CST FRI JAN 23 2015 ...VERY STRONG WINDS CONTINUE TO DEVELOP ACROSS THE LOWER TEXAS COASTAL WATERS THIS MORNING... .SURFACE HIGH PRESSURE ACROSS SOUTHWEST TEXAS AND LOW PRESSURE ACROSS THE NORTHEAST GULF OF MEXICO WILL PROVIDE A TIGHT PRESSURE GRADIENT ACROSS THE WESTERN GULF OF MEXICO TODAY. WINDS AND SEAS WILL CONTINUE TO INCREASE ACROSS THE LOWER TEXAS COASTAL WATERS LATER THIS MORNING AS A RESULT. GMZ150-170-232030- /O.CON.KBRO.GL.W.0003.000000T0000Z-150124T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- 624 AM CST FRI JAN 23 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS 25 TO 30 KNOTS WITH GUSTS TO NEAR 35 KNOTS. SEAS 9 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-232030- /O.CON.KBRO.SI.Y.0004.000000T0000Z-150124T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 624 AM CST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTHWEST WINDS 20 TO 25 KNOTS. ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ155-175-232030- /O.CON.KBRO.SC.Y.0009.000000T0000Z-150124T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 624 AM CST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS. SEAS 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
945 WHUS74 KBRO 232011 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 211 PM CST FRI JAN 23 2015 ...VERY STRONG WINDS CONTINUE ACROSS THE LOWER TEXAS COASTAL WATERS... .SURFACE HIGH PRESSURE ACROSS SOUTHWEST TEXAS AND LOW PRESSURE ACROSS THE NORTHEAST GULF OF MEXICO WILL PROVIDE A TIGHT PRESSURE GRADIENT ACROSS THE WESTERN GULF OF MEXICO. GMZ150-170-240415- /O.CON.KBRO.GL.W.0003.000000T0000Z-150124T0000Z/ /O.EXB.KBRO.SC.Y.0009.150124T0000Z-150124T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- 211 PM CST FRI JAN 23 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM CST SATURDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS 25 TO 30 KNOTS WITH GUSTS TO NEAR 40 KNOTS DECREASING TO 20 TO 30 KNOTS AFTER 6 PM. SEAS 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ155-175-240415- /O.EXT.KBRO.SC.Y.0009.000000T0000Z-150124T0900Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 211 PM CST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST SATURDAY. * WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS. SEAS 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-240000- /O.CON.KBRO.SI.Y.0004.000000T0000Z-150124T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 211 PM CST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTHWEST WINDS 20 TO 25 KNOTS. ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
214 WHUS74 KBRO 240014 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 614 PM CST FRI JAN 23 2015 ...VERY STRONG WINDS CONTINUE ACROSS THE LOWER TEXAS COASTAL WATERS... .THE SURFACE PRESSURE GRADIENT REMAINS TIGHT WITH STRONG NORTHWEST WINDS TO PERSIST FOR SEVERAL MORE HOURS. SURFACE HIGH PRESSURE ACROSS SOUTHWEST TEXAS TO SLOWLY MOVE CLOSER TO THE WESTERN GULF AS A STORM SYSTEM ACROSS THE NORTHEAST GULF OF TRACKS NORTHEAST. GMZ150-170-240900- /O.EXP.KBRO.GL.W.0003.000000T0000Z-150124T0000Z/ /O.CON.KBRO.SC.Y.0009.000000T0000Z-150124T0900Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- 614 PM CST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY. * WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KNOTS GUSTS TO 30 KNOTS. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-240200- /O.EXP.KBRO.SI.Y.0004.000000T0000Z-150124T0000Z/ /O.NEW.KBRO.SI.Y.0005.150124T0014Z-150124T0200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 614 PM CST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 8 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. * WINDS: NORTHWEST WINDS AROUND 20 KNOTS. ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ155-175-240900- /O.CON.KBRO.SC.Y.0009.000000T0000Z-150124T0900Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 614 PM CST FRI JAN 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY. * WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 22, 5:36 AM CST, 1 hour 58 minutes earlier.
Area forecast discussion, Jan 22, 5:36 AM CST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 536 AM CST THU JAN 22 2015 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION...THE LAST TRICKLE OF LIGHT RAIN AND SHOWERS FROM MEXICO IS ENTERING THE COASTAL BEND OF THE LOWER TEXAS COAST AND AWAY FROM THE TRIO OF MAJOR DEEP SOUTH TEXAS AERODROMES. HOWEVER...THE THREAT OF ADDITIONAL CONVECTION WILL CONTINUE THROUGH THE MORNING AND EARLY AFTERNOON HOURS AS A COLD FRONT APPROACHES FROM THE WEST. VFR IS EXPECTED DURING A MAJORITY OF THIS PERIOD. THE PASSAGE OF THE FRONT LATER THIS AFTERNOON WILL CAUSE VEERING WINDS AND DEVELOPING MVFR CONDITIONS INTO THE EARLY EVENING. AVIATION CONDITIONS WILL FURTHER DETERIORATE LATE THIS EVENING AND THROUGH THE OVERNIGHT HOURS AS THE PRECIPITATION TYPE SHIFTS FROM SHOWERS TO LIGHT RAIN AND DRIZZLE AND CEILINGS CONTINUE TO LOWER. && .PREV DISCUSSION... /ISSUED 306 AM CST THU JAN 22 2015/ SHORT TERM.../NOW THROUGH FRIDAY/...SCATTERED SHOWERS ARE STREAMING FROM THE SOUTH AND SOUTHWEST OUT OF NEIGHBORING MEXICO. LIGHT FOG IS BEING REPORTED BY A FEW SURFACE OBSERVATION SITES...WITH ONLY SLIGHT REDUCTIONS IN VISIBILITY. A STATIONARY FRONT IS CURRENTLY ANALYZED ALONG A CORPUS CHRISTI TO ALICE TO LAS TIENDAS LINE WITHIN SOUTH TEXAS. TODAY...AFOREMENTIONED STATIONARY FRONT WILL CONVERT TO A COLD FRONT AND WILL PASS THROUGH DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE ANTICIPATED... WITH THE STORM PREDICTION CENTER ALSO HAVING THE ENTIRE BRO CWFA IN A GENERAL RISK OF THUNDERSTORMS. HIGH TEMPERATURES IN THE MID TO UPPER 70S WERE REALIZED AT THE OFFICIAL SITES WEDNESDAY WITH DECENT CLOUD COVER OVERHEAD...SO SIMILAR TEMPERATURES ARE EXPECTED TODAY IN ADVANCE OF THE LATE DAY COLD FRONT. TONIGHT...PRECIPITATION TYPE WILL CONVERT FROM SHOWERS/THUNDERSTORMS IN THE EVENING TO LIGHT RAIN FOR THE OVERNIGHT HOURS AS THE COLD FRONT PUSHES FARTHER EAST AND LEAVES AN OVERRUNNING-TYPE WEATHER PATTERN FOR THE BRO CWFA. INHERITED LOW TEMPERATURES IN THE MID TO UPPER 40S APPEARED VERY REASONABLE AND WERE RETAINED FOR THIS CYCLE. FRIDAY...COLD FRONT MOVES EVEN FARTHER AWAY AND OVERRUNNING RAINFALL GRADUALLY ENDS FROM WEST TO EAST AS A 500 MB TROUGH APPROACHES... WITH THE AXIS OF THIS TROUGH ROUGHLY ALONG THE INTERSTATE 69C CORRIDOR BY THE END OF THE DAY. ALTHOUGH SKIES WILL BECOME PARTLY CLOUDY FOR THE AFTERNOON HOURS...ENOUGH CLOUDINESS AND PRECIPITATION AND COLD AIR ADVBECTION WILL BE PRESENT THROUGH MOST OF THE DAY TO ENSURE TEMPERATURES IN THE MID TO UPPER 50S. LONG TERM.../FRIDAY NIGHT THROUGH THURSDAY/...EARLY IN THE LONG TERM THE UPPER LEVEL TROUGH AXIS WILL BE SITUATED RIGHT ALONG THE NE COAST OF TEXAS. THIS TROUGH WILL DRIFT SURFACE COASTAL LOW NORTH ALONG THE NORTHERN GULF COAST WITH ABUNDANT MOISTURE SURGING NORTH. NORTHWEST FLOW WILL BE IN CONTROL FRIDAY NIGHT BECOMING LIGHTER BY THE EARLY MORNING HOURS ON SATURDAY AS THE TROUGH EXITS THE REGION. DRY AIR WILL FILTER INTO THE CWA BEHIND THIS TROUGH SATURDAY LIMITING ANY MORE RAIN CHANCES. LOW TEMPS IN THE EARLY MORNING HOURS WILL BE RANGING IN THE LOW 40S ACROSS THE RGV AND UPPER 30S ALONG THE NORTHERN COUNTIES. LESS CLOUD COVER IS EXPECTED SATURDAY AFTERNOON WITH A FEW HIGH CLOUDS STREAMING ACROSS THE REGION. THIS WILL ALLOW FOR TEMPERATURES TO WARM UP INTO THE MID 60S. THE MODEL GUIDANCE ARE TRENDING WARMER IN THE LAST RUN SO LEAN A FEW DEGREES WARMER FOR SATURDAY. CONTINUE THE SAME TREND FOR THE WEEKEND AND EARLY NEXT WEEK AS RIDGE TAKES CONTROL OF THE AREA WITH A LIGHT NORTHWEST FLOW ALOFT AND WEAKER GRADIENT AT THE SURFACE. A CUT OFF LOW OVER BAJA CA IS STILL BEEN DEPICTED BY THE MODELS WITH A BROAD RIDGE STRENGTHENING OVER THE PACIFIC NORTHWEST COAST. AS THE RIDGE SHIFTS EAST...THE CUT OFF LOW WEAKENS BECOMING AN OPEN WAVE AS IT MOVES INTO BAJA CA MONDAY NIGHT INTO TUESDAY. MOST OF THE UPPER LEVEL SUPPORT FOR ANY CONVECTION WILL REMAIN IN THE PERIPHERY OF THE HIGH PRESSURE AS IT MOVES TOWARDS THE CENTRAL PLAINS TUESDAY NIGHT. THIS WILL NOT BRING MUCH CHANGE TO THE WEATHER PATTERN AS THE MAIN ACTIVITY REMAINS TO THE NORTH OF THE CWA. SURFACE HIGH PRESSURE WILL STRENGTHEN INCREASING THE LOW LEVEL MOISTURE IN THE AREA COMING THE SOUTHERN GULF WITH SOUTHEAST FLOW RETURNING WEDNESDAY. HOWEVER...MOISTURE CONTENT WILL ONLY INCREASE THE CLOUD COVER ALONG THE COASTAL COUNTIES WITH NO SIGNIFICANT RAINFALL EXPECTED. MARINE...NOW THROUGH FRIDAY...BUOY 42020 REPORTED SOUTHEAST WINDS AROUND 16 KNOTS GUSTING TO AROUND 18 KNOTS WITH SEAS SLIGHTLY UNDER 4 FEET WITH A PERIOD OF 5 SECONDS AT 02 CST/08 UTC. MODERATE WINDS AND SEAS WILL PREVAIL ALONG THE LOWER TEXAS COAST TODAY IN ADVANCE OF THIS EVENING/S PASSAGE OF A COLD FRONT. ADVERSE MARINE CONDITIONS WILL DEVELOP AND PREVAIL IN THE WAKE OF THIS COLD FRONT FROM TONIGHT THROUGH AT LEAST FRIDAY...WITH SMALL CRAFT ADVISORIES LIKELY. WINDS MAY OCCASIONALLY GUST TO GALE FORCE TONIGHT THROUGH FRIDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE...BUT WITH SEA SURFACE TEMPERATURES RANGING FROM THE UPPER 50S TO UPPER 60S...A SUSTAINED PERIOD OF GALE FORCE WINDS IS NOT EXPECTED AT THIS TIME. FRIDAY NIGHT THROUGH THURSDAY...NORTHWEST FLOW BEHIND THE FRONT WILL CONTINUE FRIDAY NIGHT WITH HIGH SEAS AND STRONG WINDS. A SCA WILL LIKELY BE NEEDED DURING THAT TIME. BY SATURDAY MORNING THE SEAS BEGIN TO DIMINISH WITH LIGHTER WINDS OVER THE GULF WATERS WITH BENIGN WEATHER PATTERN PREVAILING. THE PRESSURE GRADIENT WILL REMAIN RELAX THROUGH THE REMAINDER OF THE LONG TERM PERIOD MAINTAINING LIGHTER WINDS AND LOW SEAS THROUGH THURSDAY. ON WEDNESDAY THE SOUTHEAST FLOW RETURNS AS HIGH PRESSURE STRENGTHENS OVER THE GULF. NO SCEC OR SCA IS EXPECTED FOR THE REMAINDER OF THE LONG TERM PERIOD. && .BRO WATCHES/WARNINGS/ADVISORIES...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV
Hazardous weather outlook, Jan 22, 4:22 AM CST, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 422 AM CST THU JAN 22 2015 TXZ248>257-231200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 422 AM CST THU JAN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH BEGINNING TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED AT THE LOCAL BEACHES ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-231200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 422 AM CST THU JAN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED ALONG THE LOWER TEXAS COAST TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SMALL CRAFT ADVISORIES ALONG THE LOWER TEXAS COAST WILL LIKELY CONTINUE THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 7:34 AM CST | Small Craft Advisory for Winds | BRO | 34 hr |
Nearby
Small Craft Advisories in Texas, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.